Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#243294] of Paul S. Aspinwall

Papers Published

  1. Aspinwall, PS; Lawrence, A, Derived categories and zero-brane stability, Journal of High Energy Physics, vol. 5 no. 8 (January, 2001), pp. 1-26, Springer Nature, ISSN 1029-8479 [doi]
    (last updated on 2019/04/22)

    © 2018 Elsevier B.V., All rights reserved. We define a particular class of topological field theories associated to open strings and prove the resulting D-branes and open strings form the bounded derived category of coherent sheaves. This derivation is a variant of some ideas proposed recently by Douglas. We then argue that any 0-brane on any Calabi-Yau threefold must become unstable along some path in the Kähler moduli space. As a byproduct of this analysis we see how the derived category can be invariant under a birational transformation between Calabi-Yaus.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320